# SDR ASAA2021041734592

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 48,033 hours, 14,322 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENG VALVE CLOSED LIGHT ILLUMINATED BRIGHT DOES NOT DIM. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE HMU HPSOV SWITCH REF B737-800 AMM 73-21-09-000/400-801-F00. OP CHECK NORMAL.
